# SDR SWAA2022111763868

- Difficulty date: October 24, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 52,572 hours, 31,375 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LT HORIZ.STAB. LOWER SKIN ;STAB STA 193.90 ; 16.5&#34; FROM FRONT SPAR ;I/B ROW. CRACK LENGTH : 0.5&#34; CRACK FOUND AT LT HORI.STAB. LOWER SKIN STAB STA 193.90 16.5&#34; FROM FRONT SPAR I/B ROW. CRACK LENGTH : 0.5&#34; / [01] ACCOMPLISHED LAYOUT OF PROPOSED REPAIR REF SRM 55-10-01-2R-11 REPAIR 11;[02] FABRICATED REPAIR DOUBLER AND FILLER FOR REPAIRS AT LH HORIZONTAL STAB LOWER SKIN STAB STA 193.90 REF SRM 55-10-01-2R-11;[04] TREATED AND PRIMED REPAIR DUBLER; FILLER AND AFFECTED AREA ON SKIN AT LH HORIZONTAL STAB LOWER SKIN STAB STA 193.90 REF AMM 51-21-41-370-803 AND 51-21-72-370-80[08] INSTALLED REPAIR DOUBLER AND FILLER ON L/H HORIZONTAL STAB LOWER SKIN STAB STA 193.90 REF SRM 55-10-01-2R-11 REPAIR 11;[13] REINSTALLED REPAIR DOUBLER AND FILLER ON L/H HORIZONTAL STAB LOWER SKIN STAB STA 193.90 REF SRM 55-10-01-2R-11 REPAIR 11;[14] LATE ENTRY: A NEW FAULT WAS GENERATED TO REMOVE REPAIR DOUBLER FOR NDT INSP. ON CARD: TTG8Q00FWN4C.;[15] APPLIED SEALANT AROUND THE EDGES OF THE EXT. DOUBLER AS PER SRM 51-20-05.;[16] LATE ENTRY: ADD INF. ON STEP #13: MIXED SEALANT ON 11/05/22 @ 1;00AM; APPLIED @ 1:10AM. SQUEEZE TIME: ON 11/05/22 @ 3:00M.;[17] APPLIED TOPCOAT TO THE EXT. REPAIR DOUBLER AS PER AMM 51-21-73.;[18] APPLIED CIC AT INT. AREA OF REPAIR AS PER SRM 51-20-01.;[19] VERIFIED STEPS 8; 9 AND 13-16;[20] VERIFIED STEPS 18 AND 19;[21] TASK C/W;[22] TASK C/W
